# SDR IPXA2024011735666

- Difficulty date: January 9, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246 Lbl 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - ANGLE, MAIN EQUIPMENT CENTER LEFT SIDE AT STA 246 LBL 49.3.(REPLACE). REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-05 REV. 88. PERFORMED THE HEAT TREATMENT FROM 7075-O-063 CLAD TO T62 CONDITION. I.A.W. WORK SHEET NO.:40034 WORK INSTRUCTIONS STEP 3 AND SPWPS-HT-008 REV.:31 AND SPDS-HT-005 REV.:33 (REFER TO SHOP LOG NO:2024-017). FABRICATE P/N: 141T5146 PER BOEING DWG NO: 141T5146 SH. 15 REV."B"; PL REV."F"; PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV. 6 REQUIREMENT. 2. INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV. 88 AND BOEING DWG NO. 141T5600 SH. 2 REV. E. 3. JOB COMPLETED. REVIEWED
